MathSciNet Relay Station
MathSciNet bibliographic data
MR1079887 (92f:60072) 60G42 (42B30 60G46)
Chao, J.-A.; Long, R.-L. Martingale transforms with unbounded multipliers. Proc. Amer. Math. Soc. 114 (1992), no. 3, 831–838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement